# SDR DALA2021032901817

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK STRINGER 23L FRAME 68 SPLICE CROSS BEAM AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CROSS BEAM PER A320 SRM 51-72-11. (1765327)
